• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Having few problems, need help

M

MichaelDay

Member
Joined
Dec 3, 2017
Messages
8
Been getting voices for about a year now. Been on risperidone for about 4 months now. I've just had my antidepressants increased (sertraline 150mg to 200mg), and the risperidone been told to stop taking them. Was then told that the risperidone wasn't prescribed for the voices (antipsychotics), but for anxiety. And that I haven't got a diagnosis of psychosis/psychotic depression...

What have I got then if I'm hearing voices?
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,650
We can't diagnose you here at MHF. However, although took a very long time, until the correct one or two doses came along, I highly recommend Abilify (aripipazole) and that can very much help to counteract the voices.
 
boudreauj4

boudreauj4

Well-known member
Joined
Jan 6, 2017
Messages
812
Is it possible that you are mixed up a little? Because risperidone is an antipsychotic med which one would think is prescribed for voices, not anxiety. Maybe you need another talk with your prescribing doctor or see another doctor to clear things up.
 
F

Fancyharm

Well-known member
Joined
Sep 7, 2018
Messages
533
Location
West Midlands
I hope you get it sorted soon.

Try to stay positive.

xxxx
 
Top